# SDR DALA2024062506473

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409283) FORWARD CARGO BAY R/H ZEE CHANNEL HAS EVIDENCE OF CORROSION AT STA 500A - STA 500I STR 26L. REMOVED AND REPLACED NEW ZEE CHANNEL AT STA 500A-500I STR 26 R/H IAW B737 SRM 51-40-02-0G AND DWG# 143A7500.
